Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalized local integrability


Author: Robert Welland
Journal: Proc. Amer. Math. Soc. 13 (1962), 635-639
MSC: Primary 28.25
MathSciNet review: 0138720
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. 22. Première partie: Les structures fondamentales de l’analyse. Livre 1: Théorie des ensembles. Chapitre 4: Structures, Actualités Sci. Ind. no. 1258, Hermann, Paris, 1957 (French). MR 0097335
  • [2] -, Espaces vectoriels topologiques, Actualités Sci. Ind. No. 1189, Hermann, Paris, 1953.
  • [3] -, Espaces vectoriels topologiques, Actualités Sci. Ind. No. 1229, Hermann, Paris, 1955, pp. 70-71.
  • [4] Casper Goffman, Compatible seminorms in a vector lattice, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 536–538. MR 0079225
  • [5] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.25

Retrieve articles in all journals with MSC: 28.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138720-5
Article copyright: © Copyright 1962 American Mathematical Society